Alert archive / Montana / Wind Chill Advisories in 2016
Wind Chill Advisory 1, NWS Missoula, MT
NWS Missoula, MT issued this wind chill advisory at Dec 5, 2016, 2:21 PM MST for 9 counties in Montana. It took effect at Dec 6, 2016, 12:00 AM MST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2016, 2:21 PM MST (21:21 UTC)
- In effect from
- Dec 6, 2016, 12:00 AM MST
- Expired
- Dec 7, 2016, 12:00 PM MST
- In force
- 36 hr
- Issued by
- NWS Missoula, MT
Counties Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 27 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1528 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
489 WWUS45 KMSO 052121 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 221 PM MST MON DEC 5 2016 MTZ003-062130- /O.NEW.KMSO.WC.Y.0001.161206T0700Z-161207T1900Z/ 221 PM MST MON DEC 5 2016 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST WEDNESDAY... ...FREEZING SPRAY POSSIBLE ON FLATHEAD LAKE TONIGHT THROUGH WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST WEDNESDAY. * IMPACTS/TIMING: TEMPERATURES WILL CONTINUE DROP TONIGHT AND WIND WILL INCREASE. VERY COLD WIND CHILLS ARE EXPECTED TONIGHT AND AGAIN TUESDAY NIGHT. * FREEZING SPRAY: HIGH LAKE LEVELS, PARTICULARLY FLATHEAD LAKE, ALONG WITH WIND AND COLD TEMPERATURES WILL BRING THE THREAT FOR ICING ON DOCKS AND BOATS. THE SOUTH AND SOUTHWEST SIDE OF THE LAKE HAS THE GREATEST FREEZING SPRAY THREAT TONIGHT THROUGH WEDNESDAY. * WIND CHILL VALUES: 10 TO 15 DEGREES BELOW ZERO DURING THE MORNINGS AND AROUND ZERO DURING THE DAY. * LOCATIONS IMPACTED INCLUDE: FLATHEAD LAKE, FLATHEAD VALLEY, MISSION VALLEY, AND POLSON $$ MTZ005-062130- /O.NEW.KMSO.WC.Y.0001.161206T0700Z-161207T1900Z/ 221 PM MST MON DEC 5 2016 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST WEDNESDAY FOR BITTERROOT VALLEY AND MISSOULA... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST WEDNESDAY. * IMPACTS/TIMING: TEMPERATURES WILL CONTINUE TO DROP TONIGHT AND WIND WILL INCREASE. VERY COLD WINDS CHILLS ARE EXPECTED TONIGHT AND AGAIN TUESDAY NIGHT. * WIND CHILL VALUES: 10 TO 15 DEGREES BELOW ZERO DURING THE MORNINGS AND AROUND ZERO DURING THE DAY. $$ MTZ002-007-043-062130- /O.NEW.KMSO.WC.Y.0001.161206T0700Z-161207T1900Z/ 221 PM MST MON DEC 5 2016 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST WEDNESDAY. * IMPACTS/TIMING: TEMPERATURES WILL CONTINUE TO DROP TONIGHT AND WIND WILL INCREASE. VERY COLD WINDS CHILLS ARE EXPECTED TONIGHT AND AGAIN TUESDAY NIGHT. * WIND CHILL VALUES: 15 TO 25 DEGREES BELOW ZERO DURING THE MORNINGS AND 10 TO 20 DEGREES BELOW ZERO DURING THE DAY. * LOCATIONS IMPACTED INCLUDE: BAD ROCK CANYON, ESSEX, HIGHWAY 83 BIGFORK TO SWAN LAKE, MARIAS PASS, POLEBRIDGE, BUTTE, GEORGETOWN LAKE, HIGHWAY 12 GARRISON TO ELLISTON, HOMESTAKE PASS, MACDONALD PASS, HIGHWAY 200 BONNER TO GREENOUGH, HIGHWAY 83 SEELEY LAKE TO CONDON, AND I-90 EAST MISSOULA TO BEARMOUTH $$
5 follow-up statements
351 WWUS45 KMSO 061010 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 310 AM MST TUE DEC 6 2016 MTZ003-071015- /O.CON.KMSO.WC.Y.0001.000000T0000Z-161207T1900Z/ 310 AM MST TUE DEC 6 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST WEDNESDAY... * IMPACTS/TIMING: TEMPERATURES WILL CONTINUE DROP THIS MORNING AND WIND WILL INCREASE. VERY COLD WIND CHILLS ARE EXPECTED TODAY AND AGAIN TUESDAY NIGHT. * FREEZING SPRAY: HIGH LAKE LEVELS, PARTICULARLY FLATHEAD LAKE, ALONG WITH WIND AND COLD TEMPERATURES WILL BRING THE THREAT FOR ICING ON DOCKS AND BOATS. THE SOUTH AND SOUTHWEST SIDE OF THE LAKE HAS THE GREATEST FREEZING SPRAY THREAT TODAY THROUGH WEDNESDAY. * WIND CHILL VALUES: 10 TO 15 DEGREES BELOW ZERO DURING THE MORNINGS AND AROUND ZERO DURING THE DAY. * LOCATIONS IMPACTED INCLUDE: FLATHEAD LAKE, FLATHEAD VALLEY, MISSION VALLEY, AND POLSON $$ MTZ005-071015- /O.CON.KMSO.WC.Y.0001.000000T0000Z-161207T1900Z/ 310 AM MST TUE DEC 6 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST WEDNESDAY FOR BITTERROOT VALLEY AND MISSOULA... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM TO NOON MST WEDNESDAY. * IMPACTS/TIMING: TEMPERATURES WILL CONTINUE TO DROP THIS MORNING AND WIND WILL INCREASE. VERY COLD WINDS CHILLS ARE EXPECTED TODAY AND AGAIN TUESDAY NIGHT. * WIND CHILL VALUES: 10 TO 15 DEGREES BELOW ZERO DURING THE MORNINGS AND AROUND ZERO DURING THE DAY. $$ MTZ002-007-043-071015- /O.CON.KMSO.WC.Y.0001.000000T0000Z-161207T1900Z/ 310 AM MST TUE DEC 6 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST WEDNESDAY... * IMPACTS/TIMING: TEMPERATURES WILL CONTINUE TO DROP THIS MORNING AND WIND WILL INCREASE. VERY COLD WINDS CHILLS ARE EXPECTED TODAY AND AGAIN TUESDAY NIGHT. * WIND CHILL VALUES: 15 TO 25 DEGREES BELOW ZERO DURING THE MORNINGS AND 10 TO 20 DEGREES BELOW ZERO DURING THE DAY. * LOCATIONS IMPACTED INCLUDE: BAD ROCK CANYON, ESSEX, HIGHWAY 83 BIGFORK TO SWAN LAKE, MARIAS PASS, POLEBRIDGE, BUTTE, GEORGETOWN LAKE, HIGHWAY 12 GARRISON TO ELLISTON, HOMESTAKE PASS, MACDONALD PASS, HIGHWAY 200 BONNER TO GREENOUGH, HIGHWAY 83 SEELEY LAKE TO CONDON, AND I-90 EAST MISSOULA TO BEARMOUTH $$
872 WWUS45 KMSO 061417 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 717 AM MST TUE DEC 6 2016 MTZ005-071430- /O.CON.KMSO.WC.Y.0001.000000T0000Z-161207T1900Z/ 717 AM MST TUE DEC 6 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST WEDNESDAY FOR BITTERROOT VALLEY AND MISSOULA... * IMPACTS/TIMING: TEMPERATURES WILL CONTINUE TO DROP THIS MORNING AND WIND WILL INCREASE. VERY COLD WINDS CHILLS ARE EXPECTED TODAY AND AGAIN TUESDAY NIGHT. * WIND CHILL VALUES: 10 TO 15 DEGREES BELOW ZERO DURING THE MORNINGS AND AROUND ZERO DURING THE DAY. $$
548 WWUS45 KMSO 062000 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 100 PM MST TUE DEC 6 2016 MTZ003-072000- /O.NEW.KMSO.WW.Y.0059.161207T0700Z-161208T0000Z/ /O.CON.KMSO.WC.Y.0001.000000T0000Z-161207T1900Z/ 100 PM MST TUE DEC 6 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST WEDNESDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST WEDNESDAY... * IMPACTS/TIMING: IN ADDITION TO LOW WIND CHILL TEMPERATURES TONIGHT, SNOW BANDS ARE EXPECTED ALONG FLATHEAD LAKE. * SNOW: A SNOW BAND WILL FORM TONIGHT AROUND MIDNIGHT ALONG THE SOUTH END OF FLATHEAD LAKE. BIG ARM THROUGH POLSON TO FINLEY POINT ARE THE MOST LIKELY AREAS TO BE AFFECTED. 1 TO 3 INCHES OF SNOW ARE LIKELY, BUT UP TO 6 INCHES IS POSSIBLE IN A LOCAL AREA UNDER A SNOW BAND. * FREEZING SPRAY: HIGH LAKE LEVELS, PARTICULARLY FLATHEAD LAKE, ALONG WITH WIND AND COLD TEMPERATURES WILL BRING THE THREAT FOR ICING ON DOCKS AND BOATS. THE SOUTH AND SOUTHWEST SIDE OF FLATHEAD LAKE HAS ALREADY HAD CONSIDERABLE ICING FROM FREEZING SPRAY, AND THIS WILL CONTINUE TONIGHT. * WIND CHILL VALUES: 10 TO 15 DEGREES BELOW ZERO DURING THE MORNINGS AND AROUND ZERO DURING THE DAY. * LOCATIONS IMPACTED INCLUDE: FLATHEAD LAKE, FLATHEAD VALLEY, MISSION VALLEY, AND POLSON $$
356 WWUS45 KMSO 062138 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 238 PM MST TUE DEC 6 2016 MTZ003-072145- /O.CON.KMSO.WC.Y.0001.000000T0000Z-161207T1900Z/ /O.CON.KMSO.WW.Y.0059.161207T0700Z-161208T0000Z/ 238 PM MST TUE DEC 6 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST WEDNESDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST WEDNESDAY... * IMPACTS/TIMING: IN ADDITION TO LOW WIND CHILL TEMPERATURES TONIGHT, SNOW BANDS ARE EXPECTED ALONG FLATHEAD LAKE. * SNOW: A SNOW BAND WILL FORM TONIGHT AROUND MIDNIGHT ALONG THE SOUTH END OF FLATHEAD LAKE. BIG ARM THROUGH POLSON TO FINLEY POINT ARE THE MOST LIKELY AREAS TO BE AFFECTED. 1 TO 3 INCHES OF SNOW ARE LIKELY, BUT UP TO 6 INCHES IS POSSIBLE IN A LOCAL AREA UNDER A SNOW BAND. * FREEZING SPRAY: HIGH LAKE LEVELS, PARTICULARLY FLATHEAD LAKE, ALONG WITH WIND AND COLD TEMPERATURES WILL BRING THE THREAT FOR ICING ON DOCKS AND BOATS. THE SOUTH AND SOUTHWEST SIDE OF FLATHEAD LAKE HAS ALREADY HAD CONSIDERABLE ICING FROM FREEZING SPRAY, AND THIS WILL CONTINUE TONIGHT. * WIND CHILL VALUES: 10 TO 15 DEGREES BELOW ZERO DURING THE MORNINGS AND AROUND ZERO DURING THE DAY. * LOCATIONS IMPACTED INCLUDE: FLATHEAD LAKE, FLATHEAD VALLEY, MISSION VALLEY, AND POLSON $$ MTZ005-071900- /O.CON.KMSO.WC.Y.0001.000000T0000Z-161207T1900Z/ 238 PM MST TUE DEC 6 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST WEDNESDAY FOR BITTERROOT VALLEY AND MISSOULA... * IMPACTS/TIMING: VERY COLD WINDS CHILL VALUES WILL CONTINUE TO IMPACT THE VALLEY INTO WEDNESDAY MORNING. NORTHERLY WINDS WILL SLOWLY DEVELOP IN PARTS OF THE BITTERROOT VALLEY AND ALSO PRODUCE WIND CHILL CONCERNS OVERNIGHT TONIGHT AS WELL. * WIND CHILL VALUES: 10 TO 15 DEGREES BELOW ZERO DURING THE MORNING. $$ MTZ002-007-043-071900- /O.CON.KMSO.WC.Y.0001.000000T0000Z-161207T1900Z/ 238 PM MST TUE DEC 6 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST WEDNESDAY... * IMPACTS/TIMING: VERY COLD WIND CHILL VALUES WILL CONTINUE THROUGH TONIGHT AND INTO WEDNESDAY MORNING. * WIND CHILL VALUES: 15 TO 25 DEGREES BELOW ZERO TONIGHT. * LOCATIONS IMPACTED INCLUDE: BAD ROCK CANYON, ESSEX, MT-83 BIGFORK TO SWAN LAKE, MARIAS PASS, POLEBRIDGE, BUTTE, GEORGETOWN LAKE, US-12 GARRISON TO ELLISTON, HOMESTAKE PASS, MACDONALD PASS, MT-200 BONNER TO GREENOUGH, MT-83 SEELEY LAKE TO CONDON, AND I-90 EAST MISSOULA TO BEARMOUTH $$ IDZ005-006-MTZ004-006-072145- /O.NEW.KMSO.WS.A.0005.161209T0000Z-161210T1900Z/ 238 PM MST TUE DEC 6 2016 /138 PM PST TUE DEC 6 2016/ ...WINTER STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH SATURDAY MORNING... * IMPACTS/TIMING: AN IMPRESSIVE PUSH OF RELATIVELY WARM, MOIST AIR WILL MOVE INTO THE NORTHERN ROCKIES LATE THURSDAY AND INTERACT WITH AN ALREADY VERY COLD ENVIRONMENT TO PRODUCE WIDESPREAD SNOW THAT WILL LAST THROUGH AT LEAST SATURDAY MORNING. PERIODS OF HEAVY SNOW ARE POSSIBLE, ESPECIALLY EARLY FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * SNOW ACCUMULATIONS: BETWEEN THURSDAY EVENING AND SATURDAY MORNING 12 TO 24 INCHES ARE POSSIBLE THROUGHOUT THE HIGHER TERRAIN INCLUDING OVER LOOKOUT, LOLO AND LOST TRAIL PASSES. VALLEY LOCATIONS WITHIN THE WATCH AREA SHOULD PREPARE FOR 6 TO 12 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN SOME LOCATIONS. SNOWFALL MAY BE VERY HEAVY AT TIMES WITH RATES EXCEEDING 2 INCHES PER HOUR AND MAY RESULT IN SIGNIFICANTLY REDUCED VISIBILITY. * CITIES AND FREQUENT TRAVEL ROUTES IMPACTED INCLUDE: ELK RIVER, ID-11 PIERCE TO HEADQUARTERS, PIERCE, DIXIE, ELK CITY, US-12 LOWELL TO LOLO PASS, EVARO HILL, MT-200 THOMPSON FALLS TO PLAINS, MT-200 TROUT CREEK TO HERON, I-90 LOOKOUT PASS TO HAUGAN, US-93 SULA TO LOST TRAIL PASS, AND LOLO PASS $$
466 WWUS45 KMSO 071846 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1146 AM MST WED DEC 7 2016 MTZ003-080000- /O.EXP.KMSO.WC.Y.0001.000000T0000Z-161207T1900Z/ /O.CON.KMSO.WW.Y.0059.000000T0000Z-161208T0000Z/ 1146 AM MST WED DEC 7 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON MST TODAY... * IMPACTS/TIMING: SNOW BANDS ARE EXPECTED ALONG FLATHEAD LAKE THROUGH THIS EVENING. * SNOW: A SNOW BAND HAS FORMED ALONG THE SOUTH END OF FLATHEAD LAKE. BIG ARM THROUGH POLSON TO FINLEY POINT ARE THE MOST LIKELY AREAS TO BE AFFECTED. 1 TO 3 INCHES OF SNOW ARE LIKELY, BUT UP TO 6 INCHES IS POSSIBLE IN A LOCAL AREA UNDER A SNOW BAND. * LOCATIONS IMPACTED INCLUDE: FLATHEAD LAKE AND POLSON. $$ MTZ005-072000- /O.EXP.KMSO.WC.Y.0001.000000T0000Z-161207T1900Z/ 1146 AM MST WED DEC 7 2016 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON MST TODAY FOR BITTERROOT VALLEY AND MISSOULA... $$ MTZ002-007-043-072000- /O.EXP.KMSO.WC.Y.0001.000000T0000Z-161207T1900Z/ 1146 AM MST WED DEC 7 2016 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON MST TODAY... $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this wind chill advisory went out at Dec 5, 3:59 AM MST, 10 hours 22 minutes earlier.
Area forecast discussion, Dec 5, 3:59 AM MST, 10 hours 22 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
359 AM MST Mon Dec 5 2016
.DISCUSSION...The cold front and subsequent snow bands caused
fairly widespread snow accumulations yesterday and last night. The
snow covered roads will create difficult driving conditions for
the Monday morning commute so the winter weather warnings and
advisories will continue. The second front from the north has
momentarily stalled from Eureka down through Seeley Lake this
morning and becoming the focal point for light snow. Areas around
Flathead Lake could experience a slight enhancement of snow
intensity as the lake provides added moisture to the scenario.
The shower activity should steadily decrease throughout the
afternoon.
This evening a disturbance will move through Washington into
southern Idaho. This feature will cause the redevelopment of snow
showers over north central Idaho tonight into Tuesday. Whitebird
grade has the potential of receive several inches of new snow by
Tuesday afternoon. This feature will also pull arctic air over the
Continental Divide, causing temperatures to steadily plummet to
the coldest readings so far this winter season. The combination
of cold and increase winds could create dangerous wind chill
reading along the divide with wind chill readings approaching -15
to -20.
The cold air will be well entrenched across the Northern Rockies
on Tuesday night into Wednesday. The new snow covered areas with
this arctic air mass will cause temperatures to be around 20
degrees below normal for this time of year.
A moist Pacific system will move over the cold air mass in place
causing widespread accumulating snowfall later Thursday into
Friday. Confidence is pretty high in the occurrence of this
pattern. With cold temperatures in the single digits to teens,
snow-covered roads will be expected to cause potentially
hazardous conditions. Travel will be slow going through the
region.
For next weekend, it continues to look active. We will have eroded
the arctic air mass by then, so down-sloping effects will be more
pronounced causing lighter valley precipitation. Mountain
locations and passes will see snow continuing at times.
&&
.AVIATION...A stalled front across northwest Montana will be the
focal point of light snow which will continue to impact KGPI
through at least mid morning. The snow shower activity should
decrease some during the afternoon hours. A second disturbance
will be moving through Idaho tonight into Tuesday causing snow
showers to redevelop especially over north central Idaho. KMSO and
KSMN could be impacted by snow shower with in the vicinity of the
terminals tonight. This feature will also pull more arctic air
into the Northern Rockies, KGPI could once again have gusty
northeasterly wind during the overnight hours.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...Winter Weather Advisory until 11 AM MST this morning
Butte/Blackfoot Region.
Winter Storm Warning until 11 AM MST this morning
Bitterroot/Sapphire Mountains.
Winter Weather Advisory until 11 AM MST this morning
Missoula/Bitterroot Valleys.
Winter Storm Warning until 11 AM MST this morning Lower Clark
Fork Region.
Winter Weather Advisory until 11 AM MST this morning
Flathead/Mission Valleys.
Winter Storm Warning until 11 AM MST this morning West Glacier
Region.
Winter Weather Advisory until 11 AM MST this morning
Kootenai/Cabinet Region.
Winter Storm Warning until 11 AM MST this morning Potomac/Seeley
Lake Region.
ID...Winter Storm Warning until 11 AM MST this morning Eastern Lemhi
County...Western Lemhi County.
Winter Weather Advisory until 10 AM PST this morning ABOVE 3000
FEET for the Lower Hells Canyon/Salmon River Region...
Orofino/Grangeville Region.
Winter Storm Warning until 10 AM PST this morning Northern
Clearwater Mountains...Southern Clearwater Mountains.
&&In the hours before
Local storm report, Dec 5, 11:05 AM MST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
1105 AM MST MON DEC 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY SNOW APGAR 48.52N 113.99W
12/05/2016 M10.5 INCH FLATHEAD MT OTHER FEDERAL
.
&&
LVLocal storm report, Dec 5, 1:33 PM MST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
133 PM MST MON DEC 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW 11 SSE OROGRANDE 45.55N 115.46W
12/05/2016 M12.0 INCH IDAHO ID TRAINED SPOTTER
STORM TOTAL FOR DIXIE, IDAHO.
&&
NWS MISSOULA MT
IRIS SYSTEMLocal storm report, Dec 5, 1:37 PM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
137 PM MST MON DEC 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW 8 E PIERCE 46.48N 115.63W
12/04/2016 M11.0 INCH CLEARWATER ID MESONET
HEMLOCK BUTTE, ID SNOTEL. THE DURATION OF
THE SNOW EVENT WAS 12 HOURS.
&&
NWS MISSOULA MT
IRIS SYSTEMLocal storm report, Dec 5, 1:40 PM MST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
140 PM MST MON DEC 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW 3 E CARDIFF 46.57N 115.75W
12/04/2016 M9.0 INCH CLEARWATER ID MESONET
SHANGHAI SUMMIT, ID SNOTEL.
&&
NWS MISSOULA MT
IRIS SYSTEMLocal storm report, Dec 5, 1:42 PM MST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
142 PM MST MON DEC 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 11 NE NOXON 48.12N 115.62W
12/04/2016 M16.0 INCH LINCOLN MT MESONET
POORMAN CREEK, MT SNOTEL.
&&
NWS MISSOULA MT
IRIS SYSTEMLocal storm report, Dec 5, 1:54 PM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
154 PM MST MON DEC 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 1 SSE HUNGRY HORSE 48.37N 114.05W
12/05/2016 M8.0 INCH FLATHEAD MT CO-OP OBSERVER
.
&&
NWS MISSOULA MT
IRIS SYSTEMThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 6:34 PM MST | Special Weather Statement | MSO | Missoula | 26 min |
Nearby
Wind Chill Advisories in Montana, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.